Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/14941
Type: Journal article
Title: Some implications of acceptance of law as a rule-structure
Author: Williamson, H.
Citation: Adelaide Law Review, 1967; 3(1):18-45
Publisher: Adelaide Law Review Association, School of Law, University of Adelaide
Issue Date: 1967
ISSN: 0065-1915
Keywords: Jurisprudence
Appears in Collections:ALR Vol. 3, Noes 1-4, 1967-1970

Files in This Item:
File Description SizeFormat 
alr_V3n1_1967_WilSom.pdf1.95 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.